# SDR 11022005B

- Difficulty date: October 31, 2005
- Submitted: November 25, 2005
- Operation: Air carrier
- Aircraft: N203CJ
- Make and model: Saab 340B
- Aircraft serial: 203
- Aircraft time: 30,596 hours, 36,522 cycles
- Engine: Ge CT79B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 4052T54P02
- Part serial: UNJC3349
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FOUND RT ENGINE FAILED ON TAKEOFF.  HEARD POPPING AND THEN PROP AUTO COARSENED.  PERFORMED BORESCOPE NO DEFECTS NOTED, FOUND BROKEN IGNITION LEAD.  REMOVED AND REPLACED RT ENGINE OUTBOARD IGNITER LEAD, PN 4052T54P02 SN ON UNJM3914, SN OFF UNJC3349. OPS CHECKS GOOD.
